Title

Bias in the estimation of mean reversion in continuous-time Levy processes

Publication Type

Journal Article

Publication Date

9-2015

Abstract

This paper develops the approximate bias of the ordinary least squares estimator of the mean reversion parameter in continuous-time Levy processes. Several cases are considered, depending on whether the long-run mean is known or unknown and whether the initial condition is fixed or random. The approximate bias is used to construct a bias corrected estimator. The performance of the approximate bias and the bias corrected estimator is examined using simulated data.

Keywords

Bias, Mean reversion parameter, Levy processes

Discipline

Econometrics

Research Areas

Econometrics

Publication

Economics Letters

Volume

134

First Page

16

Last Page

19

ISSN

0165-1765

Identifier

10.1016/j.econlet.2015.06.002

Publisher

Elsevier

Additional URL

http://doi.org/10.1016/j.econlet.2015.06.002

This document is currently not available here.

Share

COinS